# SDR TWAA9714903

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49356
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Receiver
- Part number: 426071
- Condition: Failed
- Location: Nr 1 Vor
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 284 - DURING CRUISE, NR 1 VOR FAILED.  REPLACED FOR RECEIVER MFG PN 42-607-1.  NEW AIRCRAFT.  (X)
